# SDR 2020F00024

- Difficulty date: October 26, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N414FW
- Make and model: Cessna 525A
- Aircraft serial: 525A0081
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

OCTOBER 26, 2018 AT 2250Z, CAPTAIN WAS PILOTING WITH FIRST OFFICER.  THE AIRCRAFT IS POWERED BY TWO ENGINES.  ON APPROACH, THE CAPTAIN CALLED FOR GEAR DOWN BEFORE LANDING CHECKLIST.  THE FIRST OFFICE SELECTED THE GEAR DOWN LEVER AND THE RIGHT MAIN GREEN DOWN LIGHT WAS NOT ILLUMINATED.  THE CAPTAIN COMMANDED THE GEAR TO BE RECYCLED AND THE FAILURE REPEATED.  THE CREW DECIDED TO DO A FLY BY THE TOWER TO SEE IF THEY COULD CONFIRM THE RIGHT MAIN GEAR WAS DOWN.  THE TOWER DID NOT CONCLUSIVE SIGHTING THAT THE GEAR WAS DOWN.  THE CREW DEPARTED THE PATTERN AND COMPLETED LANDING GEAR WILL NOT EXTED CHECKLIST WHICH CONCLUDED TO BLOW DOWN THE LANDING GEAR.  THE LANDING WAS UNEVENTFUL AND SUCCESSFUL.
